Citation: Lerdob. "Heart Problems?: An Experience with Modafinil (Modiodal) (exp33190)". Erowid.org. Nov 12, 2004. erowid.org/exp/33190
I am a 42 year- old woman, a perfectly healthy physician, who has been going through an atypical depression (hypersomnia,...).
I have been recieving, thanks to my psychiatrist, Paxil (paroxetine) 40 mg /day and Modiodal (modafinil) 200 mg/day. Since I started Modafinil my life has been very different: I have a lot more energy, I sleep much less during the day, and I can do almost a normal life (except from driving).
I have been really satisfied with that drug, but a month ago, although I have been a perfectly healthy woman (except for my depression), I have been experiencing high blood pressure, tachicardia and most of all, arrythmias, and also angor pectoris (angina). I suspended Modiodal 5 days ago, and I still have arrythmias and angor. I would like to know if these symptoms are reversible. Now I feel deperessed again, but also feeling those cardiac effects, which are worse that the depression alone, or the non-depression and cardiac symptoms.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.